# SDR SWIA202054032

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT STRINGER 27 BETWEEN FS 295.00 AND FS 310.00 IS HEAVILY CORRODED AROUND ANTENNA CUTOUT AND APPROXIMATELY (12) SOLID FASTENERS.  C-CHECK RO 11/12/2020.  LOCATED, DRILLED AND INSTALLED ANTENNA DOUBLER AT STR 27 BETWEEN FS 295.00-FS 310.00, IAW CRJ 700 SRM.  SEE CAMP CONTINUE CARD 21607101 FOR MAINTENANCE  PERFORMED.  NO WEIGHT CHANGE.  COMPLIED WITH M-131.
